# SDR 96UAL900825

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Engine: Pwa JT9D7R4D
- System (JASC): 2310 · HF Communications System
- Part: Hf Radio
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO GLA DUE TO BOTH HF RADIOS BEING INOPERABLE.  WHEN THE LEFT AND RIGHT HF RADIOS WERE TESTED, THE LEFT HF OPERATED NORMALLY, AND THE RIGHT HF WOULD TRANSMIT BUT NOT RECEIVE.  REPLACED RIGHT TRANSCEIVER, COUPLER, AND RADIO SELECTOR PANEL.  SPECIFIC UNIT CAUSING THE PROBLEM IS UNKNOWN.  OPERATIONS CHECK NORMAL.
